# SDR DALA2018071104446

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 16,095 hours, 5,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR (ONE RT) RIGHT SIDE FALLS OFF BRACKET IN THE DISCARDED POSITION. ADJUSTED GIRT BAR BRACKET OPS CHECK GOOD.
